The number of models of $L_{\infty ,\omega_{1}}$-theories. II
Algebra i logika, Tome 16 (1977) no. 4, pp. 443-456
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1977_16_4_a6,
author = {E. A. Palyutin},
title = {The number of models of $L_{\infty ,\omega_{1}}${-theories.~II}},
journal = {Algebra i logika},
pages = {443--456},
year = {1977},
volume = {16},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1977_16_4_a6/}
}
E. A. Palyutin. The number of models of $L_{\infty ,\omega_{1}}$-theories. II. Algebra i logika, Tome 16 (1977) no. 4, pp. 443-456. http://geodesic.mathdoc.fr/item/AL_1977_16_4_a6/